# SDR NOCA00510

- Difficulty date: January 16, 2010
- Submitted: January 21, 2010
- Operation: Air carrier
- Aircraft: N760NA
- Make and model: Boeing 767-39H
- Aircraft serial: 26257
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: S41N50915
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY TRACK LIGHTING AT SEAT 5H BROKEN.  REMOVED AND REPLACED EMERGENCY TRACK LIGHT ASSY AT 5HG PER AMM 33-51-10, OPS CHECK NORMAL.
